Doctor insights on:
Mild Vaginal Rash
Vaginal rash: The most effective otc treatments for yeast infections are topicals containing Clotrimazole that can be found at your local drugstore. There are treatments that last anywhere from 3-7 days. If you need immediate help, or if you suspect the rash may be herpes, i would recommend seeing your doctor immediately for an anti fungal pill if yeast (fluconazole) or anti viral pill if herpes (valtrex). ...Read more
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
I had a vaginal rash and was prescribd fluocinonide 2 weeks ago. I have been applyn it 2x a day & i still have it.How long will it take to compltly heal?
How do I apply mix of cortisone and lotrimin (clotrimazole) for vaginal rash? Combine them first, or one after the other?
Either: Best: use them 30 minutes apart individually. Practical: mix them if above is not feasible. There are indeed cream combining both agents but when you mix two together, there is no way to know if the inactive ingredients don't mix well without a study. I think it would be ok either way. ...Read more
I have a vaginal rash that is on the inner part of my vagina but not the inside. Its red and burns only when coming into contact with anything?
I have a vaginal rash I got tested for sti's. My results was negative and I had was a bad uti. I took the meds but I still have the rash. Help!!
I have a vaginal rash that itches and burns, the hospital said it was a UTI but the rash is getting worse and inflammed, is it something else?
Went to the doc-told i have a yeast infection/ vaginal rash. my partner's doc also said he has a rash and it hasn't gone away. is this common?
Yes: you may need an oral medication in addition to cream if it is persistent. ...Read more
Vaginal rash - six weeks ago - UTI turned into kidney infection - now have the same rash again but much worse - can it be another UTI and if so why?
Probably not: UTI does not cause rash in the vulva(I think you are referring to it as vagina). However, the antibiotic used for the UTI can give,as a side effect, a yeast infection in the vaginal area.If you are having no urinary symptoms,it is unlikely to be a UTI. You should be checked by your doctor or your gyn ,who will also check a urine sample and diagnose the rash. I hope this helps. ...Read more
I have pelvic pain and a vaginal rash, have to have a pelvic exam but I am on the final end of my period can I wear a tampon ?
No: You will have to take the tampon out for the exam if that is what the doctor decides needs to be done. ...Read more